\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

A variational model with fractional-order regularization term arising in registration of diffusion tensor image

  • * Corresponding author: Huan Han

    * Corresponding author: Huan Han
The first author is supported by NSFC under grant No.11471331 and partially supported by National Center for Mathematics and Interdisciplinary Sciences.
Abstract Full Text(HTML) Figure(4) Related Papers Cited by
  • In this paper, a new variational model with fractional-order regularization term arising in registration of diffusion tensor image(DTI) is presented. Moreover, the existence of its solution is proved to ensure that there is a regular solution for this model. Furthermore, three numerical tests are also performed to show the effectiveness of this model.

    Mathematics Subject Classification: Primary: 68U10, 62H35, 74G65, 94A08, 97M10, 58E05; Secondary: 49J45, 49J35.

    Citation:

    \begin{equation} \\ \end{equation}
  • 加载中
  • Figure 1.  One slice of $T(\cdot)$ and $D(\cdot)$

    Figure 2.  $a$ and ${\rm Re-SSD}$ change with differential order $\alpha$

    Figure 3.  $a$ and ${\rm Re-SSD}$ change with time $s$ in iteration process

    Figure 4.  The 22th slice of $T\diamond h(\cdot)$

  • [1] D. C. AlexanderC. PierpaoliP. J. Basser and J. C. Gee, Spatial transformations of diffusion tensor magnetic resonance images, IEEE Transaction on Medical imaging, 20 (2001), 1131-1139. 
    [2] M. F. BegM. I. MillerA. Trouve and L. Younes, Computing large deformation metric mappings via geodesic flows of diffeomorphisms, International Journal of Computer Vision, 61 (2005), 139-157. 
    [3] M. BruverisF. Gay-BalmazD. D. Holm and T. S. Ratiu, The momentum map representation of images, Journal of Nonlinear Science, 21 (2011), 115-150.  doi: 10.1007/s00332-010-9079-5.
    [4] F. Demengel and G. Demengel, Functional spaces for the theory of elliptic partial differential equations, Springer, (2011), 219-224.  doi: 10.1007/978-1-4471-2807-6.
    [5] P. DupuisU. Grenander and M. I. Miller, Variational problems on flows of diffeomorphisms for image matching, Quarterly of Applied Mathematics, 56 (1998), 587-600.  doi: 10.1090/qam/1632326.
    [6] V. J. Ervin and J. P. Roop, Variational formulation for the stationary fractional advection dispersion equation, Numerical Method for Partial Differential Equations, 22 (2006), 558-576.  doi: 10.1002/num.20112.
    [7] L. C. Evans, Partial differential equations, American Mathematical Society, (1997), 251-308. 
    [8] H. Han and H. Zhou, A variational problem arising in registration of diffusion tensor image, Acta Mathematica Scientia, 37 (2017), 539-554.  doi: 10.1016/S0252-9602(17)30020-6.
    [9] H. Han and H. Zhou, Spectral representation of solution of a variational model in diffusion tensor images registration, preprint.
    [10] W. V. Hecke and A. Leemans, Nonrigid coregistration of diffusion tensor images using a viscous fluid model and mutual information, IEEE Transaction on Medical Imaging, 26 (2007), 1598-1612. 
    [11] C. R. JohnsonK. Okubo and R. Reams, Uniqueness of matrix square roots and application, Linear Algebra and it Applications, 323 (2001), 51-60.  doi: 10.1016/S0024-3795(00)00243-3.
    [12] J. LiY. ShiG. TranI. DinovD. Wang and A. Toga, Fast local trust region for diffusion tensor registration using exact reorientation and regularization, IEEE Transaction on Medical Imaging, 33 (2014), 1-43. 
    [13] R. LiS. Zhong and C. Swartz, An improvement of the Arzela-Ascoli theorem, Topology and Its Applications, 159 (2012), 2058-2061.  doi: 10.1016/j.topol.2012.01.014.
    [14] F. O'Sullivan, The Analysis of Some Penalized Likelihood Schemes, Statistics Department Technical Report No.726, University of Wisconsin, 1983.
    [15] I. Podlubny, Fractional Differential Equations: An introduction to Fractional Derivatives, Fractional Differential Equations, to Methods of Their Solution and some of Their Applications, Math. Sci. Eng. Elservier Science, (1999), 50-90. 
    [16] G. Teschl, Ordinary differential equations and Dynamical systems, American Mathematical Society, (2012), 50-230.  doi: 10.1090/gsm/140.
    [17] H. Wang and N. Du, Fast solution methods for space-fractional diffusion equations, Journal of Computational and Applied Mathematics, 255 (2014), 376-383.  doi: 10.1016/j.cam.2013.06.002.
    [18] T. YeoT. VercauterenP. FiclardJ. PeyratX. PennecP. GollandN Ayache and O. Clatz, DTREFinD: Diffusion tensor registration with exact finite-strain differential, IEEE Transaction on Medical imaging, 28 (2009), 1914-1928. 
    [19] S. Zhan, On the determinantal inequalities, Journal of Inequalities in Pure and Applied Mathematics, 6 (2005), Article 105, 7 pp.
    [20] J. Zhang and K. Chen, Variational image registration by a total fractional-order variation model, Journal of Computational Physics, 293 (2015), 442-461.  doi: 10.1016/j.jcp.2015.02.021.
    [21] Y. Zhang and Z. Sun, Error analysis of a compact ADI scheme for the 2D fractional subdiffusion equation, Journal of Scientific Computing, 59 (2014), 104-128.  doi: 10.1007/s10915-013-9756-2.
  • 加载中

Figures(4)

SHARE

Article Metrics

HTML views(1525) PDF downloads(361) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return